Skip to content

Good Spanning Trees in Graph Drawing

Hossain, M. I., & Rahman, M. S. (2015). Good Spanning Trees in Graph Drawing. Theoretical Computer Science, 149-165.

Type
Journal article
Intellectual base
Primary research
Year
2015
Pages
149-165
DOI
10.1016/j.tcs.2015.09.004
DOI registrant
Elsevier
Link
https://doi.org/10.1016/j.tcs.2015.09.004

Cited by

1 citation across 1 artifact.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:4750eb69fdb2 · see in the full table